Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 75, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 1, 2014, 6:53 PM EDT for Bartholomew County, Jackson County, Jennings County, Indiana. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2014, 6:53 PM EDT (22:53 UTC)
- Expired
- Jun 1, 2014, 7:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Bartholomew County, IN, Jackson County, IN, Jennings County, IN
The radar
The Indianapolis radar (KIND), 76 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1839 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
554
WUUS53 KIND 012253
SVRIND
INC005-071-079-012330-
/O.NEW.KIND.SV.W.0075.140601T2253Z-140601T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
653 PM EDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BARTHOLOMEW COUNTY IN CENTRAL INDIANA...
NORTHEASTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
NORTHWESTERN JENNINGS COUNTY IN SOUTHEAST INDIANA...
* UNTIL 730 PM EDT
* AT 651 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
SEYMOUR...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
AZALIA...ELIZABETHTOWN...SCIPIO...GRAMMER AND NEWBERN.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 57 AND 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3909 8600 3930 8583 3921 8568 3913 8569
3913 8566 3898 8580
TIME...MOT...LOC 2253Z 220DEG 14KT 3908 8586
HAIL...1.00IN
WIND...<50MPH
$$
502 follow-up statements
259
WWUS53 KIND 012310
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
710 PM EDT SUN JUN 1 2014
INC005-071-079-012330-
/O.CON.KIND.SV.W.0075.000000T0000Z-140601T2330Z/
JENNINGS IN-JACKSON IN-BARTHOLOMEW IN-
710 PM EDT SUN JUN 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
BARTHOLOMEW...NORTHEASTERN JACKSON AND NORTHWESTERN JENNINGS COUNTIES
UNTIL 730 PM EDT...
AT 705 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF COLUMBUS...AND MOVING NORTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
SCIPIO...GRAMMER AND NEWBERN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3898 8580 3903 8590 3913 8594 3930 8583
3921 8568 3913 8569 3913 8566
TIME...MOT...LOC 2310Z 220DEG 14KT 3913 8580
HAIL...1.00IN
WIND...<50MPH
$$368
WWUS53 KIND 012330
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
730 PM EDT SUN JUN 1 2014
INC005-071-079-012339-
/O.EXP.KIND.SV.W.0075.000000T0000Z-140601T2330Z/
JENNINGS IN-JACKSON IN-BARTHOLOMEW IN-
730 PM EDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARTHOLOMEW...
NORTHEASTERN JACKSON AND NORTHWESTERN JENNINGS COUNTIES WILL EXPIRE
AT 730 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3898 8580 3903 8590 3913 8594 3930 8583
3921 8568 3913 8569 3913 8566
TIME...MOT...LOC 2329Z 220DEG 14KT 3919 8574
$$
50What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:32 PM EDT, 21 minutes earlier.
Area forecast discussion, Jun 1, 6:32 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 632 PM EDT SUN JUN 1 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 127 PM EDT SUN JUN 1 2014 THE QUIET WEATHER OF THE PAST WILL CHANGE TO AN ACTIVE PATTERN FOR MUCH OF THIS WORK WEEK...BRINGING THUNDERSTORM CHANCES AND HIGHER HUMIDITY. GULF MOISTURE ARRIVING AHEAD OF AN UPPER LEVEL WEATHER DISTURBANCE WILL PROVIDE CHANCES FOR SHOWERS AND THUNDERSTORM LATE TONIGHT AND ON MONDAY ACROSS CENTRAL INDIANA. AFTER A QUICK BREAK ON TUESDAY...A WARM FRONT AND ANOTHER UPPER LEVEL WEATHER DISTURBANCE WILL ARRIVE IN THE AREA ON WEDNESDAY AND WEDNESDAY NIGHT...PROVIDING MORE CHANCES FOR STORMS. MORE UNSETTLED WEATHER IS EXPECTED TO PERSIST INTO THURSDAY AND FRIDAY AS EVEN MORE UPPER LEVEL WEATHER DISTURBANCES PASS ACROSS THE OHIO VALLEY AMID THE WARM AND HUMID AIR MASS IN PLACE. && .NEAR TERM /TONIGHT/... ISSUED AT 629 PM EDT SUN JUN 1 2014 UPPED POPS THIS EVENING BASED ON CURRENT RADAR TRENDS. STILL THINK THAT CONVECTION WILL DIMINISH QUICKLY THIS EVENING WITH LOSS OF HEATING AND WITH ATMOSPHERE BRING WORKED OVER. HAVE LIKELY POPS BEFORE 00Z WHERE NEEDED BUT AFTER 00Z ONLY WENT CHANCE. WILL UPDATE AS NECESSARY IF CONDITIONS WARRANT. LOOKS LIKE STORMS COULD PRODUCE SMALL HAIL...BRIEF HEAVY RAIN...AND GUSTY WINDS. PREVIOUS DISCUSSION FOLLOWS... SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS HIGH PRESSURE IN PLACE ACROSS THE MIDDLE ATLANTIC STATES. WARM AND MOIST SOUTHERLY FLOW HAS TAKEN SHAPE ACROSS CENTRAL INDIANA AS DEW POINTS WERE CREEPING INTO THE UPPER 50S AND LOWER 60S. WATER VAPOR IMAGERY SHOWS A PLUME OF GULF TROPICAL MOISTURE STREAMING AROUND THE HIGH TO THE EAST ACROSS THE GULF AND NORTH INTO THE OHIO VALLEY. TWO TRIGGERING MECHANISMS EXPECTED TONIGHT. THE FIRST WILL BE THE WANING DAYTIME HEATING. HRRR HAS CONTINUED TO HINT AT ISOLATED LATE AFTERNOON AND EVENING CONVECTION DEVELOPMENT...PARTICULARLY ACROSS THE WESTERN PARTS OF CENTRAL INDIANA. SUBSEQUENT RUNS HAVE ALSO TRENDED DOWNWARD WITH THE OVERALL COVERAGE. GIVEN THE HIGH CONVECTIVE TEMPS...NOT A LOT OF TIME WILL BE AVAILABLE FOR CONVECTION THIS AFTERNOON. THUS WILL TREND CHCS TOWARD A SLIGHT OR ISOLATED COVERAGE MAINLY ACROSS THE WESTERN PARTS OF THE FORECAST AREA. LATE TONIGHT THE GFS AND NAM BOTH DEPICT A SHORT WAVE PASSING TOWARD CENTRAL INDIANA. PLENTY OF GOOD MOISTURE REMAINS IN PLACE. TIME HEIGHT SECTIONS SHOW DEEPER MOISTURE ARRIVING AFTER 06Z...BUT BEST LIFT DOES NOT ARRIVE UNTIL AFT 12Z...AND THAT IS MAINLY ACROSS THE WESTERN PARTS OF THE FORECAST AREA. THUS WILL TRY AND TREND POPS LOWER ACROSS THE EAST BUT STICK CLOSE TO THE HIGHER POPS ACROSS THE WEST AS ARRIVAL OF THE DYNAMICS REMAINS QUESTIONABLE. AS FOR TEMPS...GIVEN THE CLOUDS AND HIGH DEW POINTS ASSOCIATED WITH THE MOIST SOUTHERLY FLOW...WILL TREND LOWS AT OR ABOVE PERSISTENCE. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... ISSUED AT 127 PM EDT SUN JUN 1 2014 MODELS ARE IN GOOD AGREEMENT WITH THE OVERALL PATTERN AND WILL USE A BLEND. ACTIVE WEATHER PATTERN IS SETTING UP FOR THIS PERIOD. WE PICK UP AT 12Z MONDAY WITH THE GFS AND NAM SUGGESTING A SHORT WAVE PUSHING ACROSS THE STATE...BEST FORCING ACROSS THE NORTHERN PARTS OF THE FORECAST AREA. TIME HEIGHTS HERE SHOW GOOD SATURATION AND THE BEST LIFT OF THE NEXT 36 HOURS OR SO. PLENTIFUL MOISTURE WILL ALSO REMAIN IN PLACE AS SOUTHERLY FLOW IS AVAILABLE AND DEW POINTS ARE EXPECTED TO CLIMB INTO THE MIDDLE 60S. GIVEN THE TIMING ISSUES AS STATED IN THE EARLIER PERIOD...WILL FLIP THE SCENARIO HERE AND HAVE HIGHEST POPS IN THE EAST...AND STICK CLOSE TO GUIDANCE IN THE WEST. GIVEN THE EXPECTED RAIN...BUT VERY WARM AIR MASS WILL BLEND MAV AND MET HIGHS. ON MONDAY NIGHT FORCING IS LOST AS THE SHORT WAVE DEPARTS AND FORECAST SOUNDINGS SHOW DRYING WORKING INTO THE COLUMN AS THE NIGHT PROGRESSES. THIS IS THE LEADING EDGE OF A POORLY ORGANIZED AREA OF HIGH PRESSURE THAT LOOKS TO BUILD ACROSS INDIANA FROM THE CENTRAL PLAINS. THIS SHOULD GIVE US A BREAK IN THE PRECIPITATION ON MONDAY NIGHT THROUGH TUESDAY NIGHT. A SMALL BUT DECENT MID LEVEL RIDGE LOOKS TO PUSH ACROSS THE STATE ON TUESDAY INTO TUESDAY NIGHT...PROVIDING SUBSIDENCE. BY THIS TIME LOWER LEVEL FLOW HAS CHANGED TO WEST OR NORTHWESTERLY CHANGING THE AMOUNT OF AVAILABLE MOISTURE. THUS WILL TREND POPS LOWER ON MONDAY NIGHT THROUGH TUESDAY NIGHT...BUT STICK CLOSE ON TEMPS AS LITTLE TO NO TEMPERATURE ADVECTION IS PROVIDED. THROUGH THIS ENTIRE PERIOD THE GFS AND NAM BOTH CONTINUE TO SUGGEST A QUICK AND RELATIVELY ZONAL FLOW OVER INDIANA. THIS MEANS THAT THE PREVIOUSLY MENTIONED WEAK RIDGE WILL NOT BE LONG LIVED OVER CENTRAL INDIANA AND WILL QUICKLY DEPART ON WEDNESDAY. NUMEROUS THINGS COMING INTO SHAPE FOR PRECIP ON WEDNESDAY. THE FIRST BEING THE APPROACH OF A WARM FRONT FROM THE SOUTHWEST...PROVIDING GOOD LOWER LEVEL CONVERGENCE. NEXT IS A STRONG UPPER LEVEL WEATHER DISTURBANCE PUSHING TOWARD CENTRAL INDIANA PROVIDING GOOD LIFT. FORECAST SOUNDINGS REVEAL A CONDITIONALLY UNSTABLE COLUMN WITH CONVECTIVE TEMPS IN THE LOWER 80S. FINALLY...THE 310K GFS ISENTROPIC SURFACE SHOWS EXCELLENT UPGLIDE WITH VERY MOIST SPECIFIC HUMIDITIES OVER 7 G/KG. THUS WILL TREND POPS HIGHER ON WEDNESDAY...PARTICULARLY DURING THE AFTERNOON HOURS WHEN HEATING AND FORCING APPEAR TO COME TOGETHER BEST. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... ISSUED AT 152 PM EDT SUN JUN 1 2014 ENSEMBLES CONTINUE TO SUGGEST AN ACTIVE PATTERN FOR THIS TIME PERIOD WITH SEVERAL DISTURBANCES MOVING THROUGH RELATIVELY WEAK AND LOW AMPLITUDE FLOW. THE MOST STRONG AND LIKELY SYSTEM WILL BE ON IT/S WAY OUT OF THE AREA AT THE BEGINNING OF THE PERIOD...WED NIGHT. THERE IS STILL A SLIGHT RISK OF SEVERE WEATHER DURING THIS TIME WITH DAMAGING WINDS...LARGE HAIL AND EVEN A FEW TORNADOES AS THE MAIN THREATS. ALLBLEND GUIDANCE APPEARS TO HANDLE THIS UNSETTLED PERIOD QUITE WELL WITH ALMOST DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS. TEMP RIGHT AT CLIMO DURING THIS TIME AS WELL. HIGHS IN THE 70S AND LOWS IN THE 50/60S. && .AVIATION /DISCUSSION FOR THE 020000Z TAFS/... ISSUED AT 632 PM EDT SUN JUN 1 2014 QUITE A BIT OF CONVECTION CURRENTLY ACROSS WESTERN AND SOUTHERN INDIANA AT THIS TIME. APPEARS THERE IS A WEAK UPPER WAVE ENTERING WESTERN INDIANA ASSOCIATED WITH THIS ACTIVITY. CONVECTION HAS BEEN SLOWLY WEAKENING AND BECOMING MORE EMBEDDED WITH TIME...BUT LIGHTNING ACTIVITY STILL RATHER HIGH. CONSIDERING THERE IS SOME UPPER SUPPORT...THIS ACTIVITY MAY LINGER A LITTLE LONGER THAN NORMALLY EXPECTED. SHORT TERM MODELS PUSH THIS UPPER WAVE EAST OF THE TAF SITES BY 020200Z...SO THE CONVECTIVE THREAT SHOULD REMAIN HIGH UNTIL THEN. BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY SHIFTING WINDS IN AND NEAR THE HEAVIER CONVECTION. OTHERWISE...SHOULD BE SOME LIGHT FOG DEVELOPING AFTER 020300Z CONSIDERING THE RAINFALL AND HIGHER DEWPOINTS. APPEARS SURFACE WINDS MAY STAY UP ENOUGH TONIGHT TO PREVENT WIDESPREAD IFR VISIBILITIES...BUT IF THE WINDS DROP OFF MORE THAN EXPECTED...IFR CONDITIONS ARE MORE LIKELY. FINALLY...SHORT TERM MODELS SUGGEST CEILING 010-015 WILL DEVELOP TOWARDS SUNRISE MONDAY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...PUMA/50 SHORT TERM...PUMA LONG TERM....SMF AVIATION...JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON TWITTER AND YOUTUBE AT: WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 1, 5:57 AM EDT, 12 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 557 AM EDT SUN JUN 1 2014 INZ021-028>031-035>049-051>057-060>065-067>072-021000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 557 AM EDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THERE IS A CHANCE FOR THUNDERSTORMS TODAY AND TONIGHT. SEVERE STORMS ARE NOT EXPECTED. HAZARDS: LIGHTNING. TORRENTIAL DOWNPOURS. SMALL HAIL. GUSTY WINDS. TIMING: TODAY AND TONIGHT. DISCUSSION: WARM HUMID AIR WILL BRING CHANCES FOR THUNDERSTORMS TO CENTRAL INDIANA TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE NEXT WEEK. THE STORMS COULD BE STRONG ON MONDAY AFTERNOON AND MONDAY EVENING. A FEW ISOLATED DAMAGING WIND GUSTS CAN NOT BE RULED OUT. THERE IS A SLIGHT RISK FOR SEVERE STORMS ON WEDNESDAY AND WEDNESDAY NIGHT. WIDESPREAD DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. DISCUSSION: THE RETURN OF WARM AND MOIST AIR...UPPER DISTURBANCES IN THE SOUTHWEST FLOW ALOFT AND AN APPROACHING FRONTAL SYSTEM WILL KEEP THE THREAT FOR THUNDERSTORMS AROUND THROUGH THE NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION CAN NOT BE RULED OUT MONDAY AFTERNOON AND EVENING...AND SPOTTER ACTIVATION MAY BE NEEDED WEDNESDAY AND WEDNESDAY NIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Jun 1, 4:31 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 431 PM EDT SUN JUN 1 2014 INZ051-012100- VIGO- 431 PM EDT SUN JUN 1 2014 ...STRONG THUNDERSTORMS MOVING ACROSS VIGO COUNTY... AT 427 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A COUPLE OF STRONG THUNDERSTORMS ACROSS VIGO COUNTY. ONE WAS JUST WEST OF TERRE HAUTE WHILE THE OTHER WAS SOUTHWEST OF RILEY. THE STORMS WERE MOVING NORTH AT 20 MPH. HALF INCH HAIL...WIND GUSTS OVER 35 MPH...AND HEAVY RAIN ARE POSSIBLE WITH THESE STORMS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. 50
Special weather statement, Jun 1, 4:39 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
439 PM EDT SUN JUN 1 2014
INZ067-068-012115-
DAVIESS-KNOX-
439 PM EDT SUN JUN 1 2014
...STRONG THUNDERSTORM ADVISORY FOR WESTERN DAVIESS AND CENTRAL KNOX
COUNTIES UNTIL 515 PM EDT...
AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PETERSBURG...MOVING NORTH AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WASHINGTON...
MONROE CITY...
WHEATLAND...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3854 8735 3854 8736 3852 8736 3851 8737
3854 8740 3852 8741 3853 8745 3873 8735
3869 8712 3855 8720 3853 8722 3854 8725
3852 8726 3850 8730
TIME...MOT...LOC 2039Z 199DEG 18KT 3854 8734
50Special weather statement, Jun 1, 5:27 PM EDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
527 PM EDT SUN JUN 1 2014
INZ064-071-012200-
BARTHOLOMEW-JACKSON-
527 PM EDT SUN JUN 1 2014
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN BARTHOLOMEW AND NORTHERN
JACKSON COUNTIES UNTIL 600 PM EDT...
AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF SEYMOUR...MOVING NORTH AT 15
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
COLUMBUS...
WAYMANSVILLE...
JONESVILLE...
AZALIA...
ELIZABETHTOWN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3893 8591 3899 8610 3905 8610 3905 8608
3927 8608 3922 8576
TIME...MOT...LOC 2127Z 191DEG 13KT 3903 8601
50Special weather statement, Jun 1, 6:33 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
633 PM EDT SUN JUN 1 2014
INZ064-071-012300-
BARTHOLOMEW-JACKSON-
633 PM EDT SUN JUN 1 2014
...STRONG THUNDERSTORM ADVISORY FOR BARTHOLOMEW AND NORTHEASTERN
JACKSON COUNTIES UNTIL 700 PM EDT...
AT 632 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF SEYMOUR...MOVING NORTH AT 15
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
COLUMBUS...
AZALIA...
ELIZABETHTOWN...
GRAMMER...
NEWBERN...
CLIFFORD...
HARTSVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3900 8605 3930 8594 3927 8569 3921 8569
3913 8573 3913 8580 3900 8579 3895 8582
TIME...MOT...LOC 2233Z 197DEG 11KT 3906 8590
50The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 4:39 PM EDT | Special Weather Statement | IND | Knox | 36 min |
| Jun 1, 5:27 PM EDT | Special Weather Statement | IND | Bartholomew | 33 min |
| Jun 1, 6:33 PM EDT | Special Weather Statement | IND | Bartholomew | 27 min |
| Jun 1, 6:38 PM EDT | Areal Flood Advisory | IND | Bartholomew, Jackson | 112 min |
| Jun 1, 7:59 PM EDT | Special Weather Statement | IND | Hancock | 31 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.